RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khachatur'yants, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:18
Abstract pages:183
Full texts:120

http://www.mathnet.ru/eng/person105541
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1982
1. S. N. Kolgatin, A. V. Khachatur'yants, “Interpolation equations of state of metals”, TVT, 20:3 (1982),  447–451  mathnet; High Temperature, 20:3 (1982), 380–384  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020